MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART; AED

PHILIPS NORTH AMERICA LLC HEARTSTART; AED
Model Number HEARTSTART FR3
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The device was reported to be in use on a patient, causing a delay in life saving therapy and will be considered a serious injury.

Brand Name
HEARTSTART
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
syed zaheer
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key24897319
Report Number3030677-2026-100442
Device Sequence Number8805968
Product Code MKJ
UDI-Device Identifier00884838049994
UDI-Public(01)00884838049994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEARTSTART FR3
Device Catalogue Number861389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown